MAUDE Adverse Event Report: Procter & Gamble co. Tampax Pearl Tampons ¿ Light/Regular/Super Triple-Pack, 47 Count; Tampon, Menstrual, Unscented

Procter & Gamble co. Tampax Pearl Tampons ¿ Light/Regular/Super Triple-Pack, 47 Count; Tampon, Menstrual, Unscented
Lot Number 5296243010 10
Medical Device Problem Codes Product Quality Problem (1506); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
I'm reporting a recurring product-quality issue with tampax pearl tampons.I have used the same product from tampax for years.Over at least three recent boxes, i've repeatedly encountered malformed applicator tips but initially assumed it was single incidents.However in the most recent box, i opened three tampons in a row and all three were visibly defective: two had applicator petals already spread open with the cotton exposed, and one had a petal folded inward, attempting to insert the open applicators was really painful.I am attaching photos of the defective applicators and the package.Product: tampax pearl light/regular/super triple-pack, 47 count.Reference reports mw6002397 mw6002398.Annex a: 1506, 2978.Annex e: 4582.Annex f: 2199.Annex g: 3030.This report reflects tampon #1.

Brand Name
Tampax Pearl Tampons ¿ Light/Regular/Super Triple-Pack, 47 Count
Common Device Name
Tampon, Menstrual, Unscented
Manufacturer (Section D)
Procter & Gamble co.
MDR Report Key50789477
Report NumberMW6002396
Device Sequence Number21475618
Product Code HEB
UDI-Device Identifier00073010714472
UDI-Public00073010714472
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot Number5296243010 10
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale
Patient Weight126 LB